# SDR CALA2018102902220

- Difficulty date: October 29, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 57,349 hours, 19,317 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 2 LOW PRESSURE LIGHT LIGHT ON NUMBER 2 ENGINE HYD LOW PRESSURE LIGHT ILLUMINATED IN FLIGHT REMOVED NR 2 ENGINE DRIVEN PUMP IAW AMM29-11-11-000-801-001 UP TO STEP 10 INSTALLED EDP PER AMM 29-11-11-400-801-001 STEPS A1 THRU F7 ACCP EDP INST TEST FROM STEP G, REF AMM 29-11-11-801-001,EDP LEA K AND OPS CK GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT 1936048  SN OFF 3123 PUMP, HYD ENG D OFF 29-2910-9-0003 3123 ON 29-2910-9-0003 3780.
